I took 3 of my friend's birthcontrol pills at once (since i'm not on it) and 5 IB profines every couple hours because i read that this combination would make your period temporarily stop because my boyfriend was coming in town.
We had sex in a bathtub and continued to that whole week. It stung when i peed and i had to pee CONSTANTLY and i had horrible cramps i also had the urge to pass gas constanttlyy all that week.
I constantly was taking meds for my cold, and drinking coffees, beers and eating sweets breads, pastas, etc. things with yeast.
Towards the end of the week it started to be a little sore when we would have sex so we used lube and that day i saw a couple bumps on my vagina opening and throughout the next 2 days i got a couple more (they all look like pimples)
I thought of it possibly being herpes but
1. he's been tested RECENTLY and doesn't have it
2. Since we assumed the bumps were razor burn, he had unprotected sex with me WHILE i had the bumps and he's had nothing come up for him.
3. after having sex with the bumps, within a few minutes i gave him head (not to be gross, but i could taste myself) so if i had herpes in my vagina wouldn't i have then transfered it to my mouth too?
I read online that water sex gives you UTI's, so i thought it could be from that and turned into a yeast infection or from the lube OR i was thinking all those birthcontrols threw my hormones out of whack plus all the meds and plus having sex in the water and eating alllll these things that make yeast infections worse?? Since the bumps could be candida?
I went to planned parenthood and the first thing the nurse said when i opened my legs is "oh poor honey, you have herpes." I got angry with her for saying such a life changing thing without testing and made her take a yeast infection test even though she REFUSED to saying "NO you have herpes." The yeast infection test did infact come out positive. She then took a sample and said i'd have my herpes results in a week and wrote me a herpes presrciption and yeast prescription. i have only been taking the yeast prescription and it seems to be healing up a bit already after one day.
I am POSITIVE my boyfriend does not have herpes (saw his tests) and i have not had sex with anyone else in a year, so if it were from a year ago it probably wouldnt pop up the week him and i had sex unless i got it from him right? But the nurse telling me it's herpes and the bumps are scaring me. Does this sound like herpes or a bad yeast infection? I am so confused/scared, Thanks so much for your help!!
Well, without a detailed description or detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Taking high dose single shot hormonal pills does not stop the periods temporarily and would rather result in withdrawal bleeding in most cases. It was also very inappropriate to take excessive dose of ibuprofen, which does not come free of side effects. Possible causes of the described lesions that may need to be considered include infections (STD or non-STD), inflammations, razor bumps, cysts, warts etc. Herpitic lesions could occur as a recent infection or as a recurrence from an infection incurred over an year ago and since the transmission rate is not 100%, there is a possibility that it may not have been transferred to the partner or could have been transferred without development of lesions. It would be too premature to comment specifically on the situation at this time. I would suggest taking the medications as prescribed and waiting for a final answer as the test results are known.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.